# SDR ASAA2023011241887

- Difficulty date: January 12, 2023
- Submitted: February 13, 2023
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 64,199 hours, 33,085 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hook
- Part number: 365523092252101
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD # 8 LATCH HOOK HAS A CRACK INDICATION. GROUNDED - YES. REMOVED AND REPLACED MCD #8 LATCH IAW IAI MANTRA 365-52-30-92242; TOOLING USED: AAR525617 CAL: 10/29/23; MANTRA FLAGNOTES 10F, 11F, 12F; ADJUSTMENT / TEST C/W IAW IAI MM 52-32-11 STEPS 2.D(7-18).
